# SDR DALA14009355809

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 40,108 hours, 13,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OVERWING EXIT EMERGENCY LIGHTS ARE INOPERATIVE.  FOUND GROUND PIN "GD44007-DC" CORRODED.  REPLACED GROUND PIN IN GROUNDING BLOCK.  LIGHT CHECKED GOOD.
